# SDR UHLA201604110172

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 17,314 hours, 12,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM, FERRIED. PERFORMED R2 DOOR OPS CHECK IAW AMM 52-42-00. FOUND FLOOR FITTING 'X' DIMENSION OUT OF TOLERANCE AND ADJUSTED IAW AMM 52-42-00.  OPS CHECK GOOD.
